MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD SIZE 5; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD SIZE 5; HIP UNCEMENTED STEM
Model Number 01.12.025
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03-feb-2020: lot 162977: (b)(4) items manufactured and released on 02-aug-2016.Expiration date: 2021-07-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medacta medical affairs director: hip revision surgery performed 1 year and 10 months after cementless total hip arthroplasty in a (b)(6) years old man due to failure of secondary fixation.Reportedly, osseointegration never took place.No information concerning patient general health status, activity level and comorbidities is available.The partial image provided does not allow a proper clinical evaluation.The reason of this event cannot be determined.
 
Event or Problem Description
Revision surgery performed due to pain and not osseointegration of the stem after about 2 years from the primary surgery.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD SIZE 5
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9738112
Report Number3005180920-2020-00075
Device Sequence Number19286407
Product Code JDI
UDI-Device Identifier07630030802065
UDI-Public07630030802065
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2021
Device Model Number01.12.025
Device Catalogue Number01.12.025
Device Lot Number162977
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight75